Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 479093, 15 pages
http://dx.doi.org/10.1155/2012/479093
Research Article

Matched Asymptotic Expansions to the Circular Sitnikov Problem with Long Period

1High Temperatures Department, Instituto de Innovación en Minería y Metalurgia, Ahumada 341, 8320181 Santiago, Chile
2Department of Physics, Universidad Gabriela Mistral, Avenida Ricardo Lyon 1177, Santiago, Chile

Received 3 August 2012; Revised 22 November 2012; Accepted 23 November 2012

Academic Editor: Roberto Barrio

Copyright © 2012 Marco Rosales-Vera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Jagadish Singh, “Application of binary pulsars to axisymmetric bodies in the Elliptic R3BP,” Astrophysics and Space Science, vol. 348, no. 2, pp. 393–402, 2013. View at Publisher · View at Google Scholar
  • Marco Rosales-Vera, “Asymptotic approach to the Schrödinger equation in the presence of a screened Coulomb potential and a uniform field,” European Journal of Physics, vol. 36, no. 4, pp. 045005, 2015. View at Publisher · View at Google Scholar
  • Marco Rosales-Vera, “Asymptotic approach to the one-dimensional motion of a body in modified Newtonian dynamics,” European Journal of Physics, vol. 38, no. 4, pp. 045601, 2017. View at Publisher · View at Google Scholar
  • Marco Rosales-Vera, “Asymptotic description of a test particle around a Schwarzschild black hole,” European Journal of Physics, vol. 39, no. 2, pp. 025602, 2018. View at Publisher · View at Google Scholar